Tags

Type your tag names separated by a space and hit enter

[Intoxication with henbane].
Lijec Vjesn 2005 Jan-Feb; 127(1-2):22-3LV

Abstract

Henbane, Hyoscyamus niger, is a hallucinogenic plant, widely spread and easy accessible, which contains anticholinergic substances. Ingestion, intentional or accidental, can provoke serious worsening of psychophysical state and can cause even death. Intoxication resembles the one with atropine. Symptoms like mydriasis, tachycardia, arrhythmia, agitation, convulsion and coma can appear. Diagnosis is made by clinical symptomatology and history. Therapeutic acts include stomach lavage, supportive therapy and physostigmine as a specific antidote. Prognosis is usually good.

Authors+Show Affiliations

Psihijatrijska bolnica Vrapce Zagreb.No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
English Abstract
Journal Article

Language

hrv

PubMed ID

16145869

Citation

Vidović, Domagoj, et al. "[Intoxication With Henbane]." Lijecnicki Vjesnik, vol. 127, no. 1-2, 2005, pp. 22-3.
Vidović D, Brecić P, Haid A, et al. [Intoxication with henbane]. Lijec Vjesn. 2005;127(1-2):22-3.
Vidović, D., Brecić, P., Haid, A., & Jukić, V. (2005). [Intoxication with henbane]. Lijecnicki Vjesnik, 127(1-2), pp. 22-3.
Vidović D, et al. [Intoxication With Henbane]. Lijec Vjesn. 2005;127(1-2):22-3. PubMed PMID: 16145869.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - [Intoxication with henbane]. AU - Vidović,Domagoj, AU - Brecić,Petrana, AU - Haid,Aleksander, AU - Jukić,Vlado, PY - 2005/9/9/pubmed PY - 2005/11/4/medline PY - 2005/9/9/entrez SP - 22 EP - 3 JF - Lijecnicki vjesnik JO - Lijec Vjesn VL - 127 IS - 1-2 N2 - Henbane, Hyoscyamus niger, is a hallucinogenic plant, widely spread and easy accessible, which contains anticholinergic substances. Ingestion, intentional or accidental, can provoke serious worsening of psychophysical state and can cause even death. Intoxication resembles the one with atropine. Symptoms like mydriasis, tachycardia, arrhythmia, agitation, convulsion and coma can appear. Diagnosis is made by clinical symptomatology and history. Therapeutic acts include stomach lavage, supportive therapy and physostigmine as a specific antidote. Prognosis is usually good. SN - 0024-3477 UR - https://www.unboundmedicine.com/medline/citation/16145869/[Intoxication_with_henbane] DB - PRIME DP - Unbound Medicine ER -